# SDR IPXA2021020365274

- Difficulty date: January 16, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Part serial: NA
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT MAIN CARGO DEACK SEAT TRACK AT -450 HAS AN ENGLAGED AND ADAMGED FASTENER HOLE BETWEEN FR 73 AND 74PER SRM 53-10-16 FIGURR 202
